# SDR C2XA04CL007

- Difficulty date: February 2, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N14505
- Make and model: Emb EMB-135ER
- Aircraft serial: 145192
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2028 THE CREW REPORTED THE EMERGENCY EXIT LIGHT WAS INOPERATIVE.  MAINTENANCE INSPECTED AND RECONNECTED LOOSE CONNECTOR.  OPERATIONAL CHECKS WERE GOOD.
